Relative pseudomonads, Kleisli bicategories, and substitution monoidal structures

Fiore, M, Gambino, N, Hyland, M et al. (1 more author) (2018) Relative pseudomonads, Kleisli bicategories, and substitution monoidal structures. Selecta Mathematica, New Series, 24 (3). pp. 2791-2830. ISSN 1022-1824



Copyright, Publisher and Additional Information: © 2017, The Author(s). This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (, which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
  • Accepted: 30 August 2017
  • Published (online): 20 November 2017
  • Published: July 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 02 Oct 2017 15:09
Last Modified: 12 Jul 2018 08:43
Status: Published
Publisher: Springer Verlag
Identification Number:

Share / Export